Two-dimensional contrast structures of step type: asymptotics,
Doklady Akademii Nauk, Tome 349 (1996) no. 5, pp. 603-605
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_349_5_a6,
author = {N. N. Nefedov},
title = {Two-dimensional contrast structures of step type: asymptotics,},
journal = {Doklady Akademii Nauk},
pages = {603--605},
year = {1996},
volume = {349},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_349_5_a6/}
}
N. N. Nefedov. Two-dimensional contrast structures of step type: asymptotics,. Doklady Akademii Nauk, Tome 349 (1996) no. 5, pp. 603-605. http://geodesic.mathdoc.fr/item/DAN_1996_349_5_a6/